Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Abelian and Tauberian theorems for 0-regularly varying functions

Author: J. L. Geluk
Journal: Proc. Amer. Math. Soc. 93 (1985), 235-241
MSC: Primary 44A05; Secondary 26A12, 40E05
MathSciNet review: 770528
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A general kernel Abelian and Tauberian theorem is proved for functions $ f$ satisfying $ {\overline {\lim } _{t \to \infty }}f(tx)/f(t) < \infty {\text{ for }}x > 0$.

References [Enhancements On Off] (What's this?)

  • [1] S. Aljancić and D. Arandelović, 0-regularly varying functions, Publ. Inst. Math. (Beograd) (N.S.) 22 (1977), 5-22. MR 0466438 (57:6317)
  • [2] N. H. Bingham and C. M. Goldie, Extensions of regular variation. I, II, Proc. London Math. Soc. (3) 44 (1982), 473-496; 497-534.
  • [3] N. H. Bingham and J. L. Teugels, Tauberian theorems and regular variation, Nieuw. Arch. Wisk. (3) 27 (1979), 153-186. MR 535570 (80g:40006)
  • [4] -, Mercerian and Tauberian theorems for differences, Math. Z. 170 (1980), 247-262. MR 564204 (81c:40011)
  • [5] L. de Haan and S. Resnick, Asymptotically balanced functions and stochastic compactness of sample extremes, Ann. Probab. (2) 12 (1984), 588-608 MR 735855 (86g:60028)
  • [6] L. De Haan and U. Stadtmüller, Dominated variation and related concepts and Tauberian theorems for Laplace transforms, J. Math. Anal. Appl. (to appear). MR 793651 (86k:44002)
  • [7] J. Karamata, Über einen Satz von Vijayaraghavan, Math. Z. 34 (1932), 737-740. MR 1545281

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 44A05, 26A12, 40E05

Retrieve articles in all journals with MSC: 44A05, 26A12, 40E05

Additional Information

Keywords: Abelian and Tauberian theorems
Article copyright: © Copyright 1985 American Mathematical Society

American Mathematical Society